# SDR SB04127

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS, AT CABIN SEAT ROWS 12 THROUGH 19, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY ASSEMBLY M1136.  OPERATIONAL CHECK GOOD.
